You may be asked to reset your password when you try to login. This is part of a system update and is genuine, so it's safe to go ahead and do that. If you no longer have access to the email address you used to register, please email us at [email protected] rather than creating a new account. Apologies for the inconvenience.

The Pill and Migranes

Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
For about the last six months, I've been getting bad headaches (though not quite of migrane proportions) in the few days running up to my 7-day break and all through it. I changed my Pill a few months ago and I'm due to go back to the doctors tomorrow for a check to let him know if I'm alright on this one, etc.

Every weekend, I've also been getting the type of headaches where my head starts pounding as soon as I get up in the morning (like I've got up too quickly) and carry on for much of the day, as a dull background ache, if I don't take anything for it. I put these down to getting up later at the weekend than I do in the week - 10am at weekends, as opposed to 7am for work during the week.

Last Sunday I had the worse headache I've ever had - felt sick and dizzy with it too, which makes me think it was a migrane. I carried on all day, despite a couple of Nurofen, and I was still feeling the after effects of it yesterday (dull pounding headache and feeling sick/not wanting to eat). This morning I got up and within five minutes of being out of bed, I went faint, dizzy, pale and nearly collapsed on the bathroom floor!

I've taken the day off work (I work in an office and doubt constant phones ringing would have helped!), and like I said I'm going to the doctors tomorrow anyway, but I was just wondering if anyone else had had something like this, or if it could be totally down to the Pill or something else? I'm not in a relationship at the mo, so don't actually need to take the Pill so I think I'm gonna come off it anyway and give my body a rest (been on it nearly three years - with a 4-5 month break in the middle). Anyone got any ideas? Thanks in advance! :)

Comments

  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    If it's the combined pill, it could be. Something to do with increased blood pressure or something, not too sure. If it's the mini pill, I don't think it's quite so likely.

    I used to get migraines, so I can't go on the combined pill. So, in an attempt to solve problems with periods, I was put on the mini pill, which doesn't necessarily help problems with periods. Such a pain :|

    But yes, just mention it to your doctor tomorrow and say you're worried about it. He/she will (I'd expect) change/take you off the pill if they think that's causing it, and recommend/prescribe something for the headaches. :)

    Sorry if that's not much help :/
  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    Yeah, it is the combined Pill. My blood pressure is lower than average but "nothing to worry about", according to my doc a few months ago - always has been since I went on the Pill.

    Like I said, I think I might come off it and go back on the mini-pill, should I need it again in the future... :)
Sign In or Register to comment.